# SDR CA051202005

- Difficulty date: November 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 27,200 hours
- Engine: Rroyce RB211*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: C24780003
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEVELING A/C FOR WEIGHT AND BALANCE PURPOSES, GREEN SYS ELECT HYD PUMP WAS TURNED ON TO POSITION HORIZ STAB, A/C WAS BEING LEVELED USING 5 LANDING GEAR AXLE JACK POINTS, N/G STEERING SWITCH WAS SELECTED OFF AND N/G STEERING BY-PASS PIN INSTALLED.  AT THE MOMENT OF SYSTEM PRESSURIZATION NOSE LANDING IMMEDIATELY SWUNG 90 DEG.  T/S CARRIED OUT USING BITE INFO; AIRBUS INDUSTRIES WAS ALSO SOLICITED FOR ASSIST.  AN EXISTING TFU 32.51.00.020 DETAILS A SIMILAR PROBLEM.  A RECOMMENDATION WAS RECEIVED FROM AIRBUS TO REPLACE THE SELECTOR VALVE (FIN 5113GC) PRIOR TO NEXT FLT, WHICH WAS ACCOMP AND SENT UNIT OUT FOR ANALYSIS.  ADDITIONAL T/S RELATED TO A CLASS 3 FAULT THAT MAY BE RELATED REMAINS TO BE INVESTIGATED.
